# SDR SIMA20250727001

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N792JB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 52,869 hours, 34,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 TOP AND BOTTOM EMERGENCY LIGHT INOP.  R & R AFT RH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD. NO FURTHER DEFECTS NOTED.
